# SDR 2018FA0000092

- Difficulty date: July 11, 2017
- Submitted: March 13, 2018
- Operation: General aviation
- Aircraft: N519FF
- Make and model: Snias AS350B3
- Aircraft serial: 7924
- Engine: Tmeca ARRIEL2D
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bushing
- Condition: Backed Out
- Location: Tail Rotor Gb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY PREFLIGHT INSPECTION, NOTICED THAT THE TAIL ROTOR GEARBOX CONTROL LEVER LOWER BUSHING HAD BACKED OUT OF ITS HOLE A FEW THOUSANDTHS OF AN INCH.  THIS IS A RECURRING PROBLEM.
